# SDR CALA9601266

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 2 INCH CRACKS IN RUDDER SKIN, LOCATED AT TOP LEFT AND RIGHT SIDE OF RUDDER.  THE CRACKS WERE STOP DRILLED AND DOUBLERS WERE INSTALLED IAW SRM 55-01.
